Journal of Differential Geometry

Local isometric imbedding of Riemannian $n$-manifolds into Euclidean $(n+1)$-space

Jaak Vilms

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 2 (1977), 197-202.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433981

Digital Object Identifier
doi:10.4310/jdg/1214433981

Mathematical Reviews number (MathSciNet)
MR0487854

Zentralblatt MATH identifier
0362.53009

Subjects
Primary: 53B25: Local submanifolds [See also 53C40]

Citation

Vilms, Jaak. Local isometric imbedding of Riemannian $n$-manifolds into Euclidean $(n+1)$-space. J. Differential Geom. 12 (1977), no. 2, 197--202. doi:10.4310/jdg/1214433981. https://projecteuclid.org/euclid.jdg/1214433981


Export citation